# SDR AWXA0001114

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: 69737595
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWBL 184 TE AT NR 3 FLAP TRACK FAIRING INBOARD FORMER/STIFFENER CRACKED. REMOVED AND REPLACED STIFFENER IAW SRM 51-40-02
